# SDR HALA2021072100101

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 40,861 hours, 6,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 3R EMERGENCY LIGHTS INOP.   RESET AND TESTED EPSU. LIGHT OPS NORMAL.
